# SDR R61A201402200292

- Difficulty date: February 20, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17092984401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK  LT PACK SUPPORT BRACKET FWD OF LT PACK ASSY IS CRACKED.  MAINTENANCE R & R SUPPORT BRACKET IAW SRM 51-40-02, & 51-41-01.
